# SDR CA050829002

- Difficulty date: August 25, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 881 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Part number: K61
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

(CAN) CO-PILOTS WINDSHIELD, NR 4 AREA, FAILED ON LOW SELECTION.  HIGH HEAT WAS SELECTED AND ELECTRICAL BURNED SMELL WAS DETECTED.  SYSTEM WAS SHUTOFF AND TRIP CONTINUED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING FOUND THE PROBLEM TO BE RELAY K61 WHEN IT WAS LOCATED THE WIRE FROM RELAY TO WINDSHIELD WAS FOUND BURNED AND LOOSE ON THE RELAY.  THE WIRE WAS REPLACED AND SYSTEM TESTED AND RETURNED TO SERVICE.
